Can the clarithromycin be taken if suffering with piles and constipation?
I am suffering with stomache infection and met the doctor and he told me that it is due H-piloria bacteria and gave the medicine some among them are clarithromycin & metrogyl400. But forget to tell him that i was also suffering from piles & constipation, can i continue these medicines though i am suffering from these problems.
Dear you can take clarithromycin in hemorrhoids. only observe for if you have any allergic reaction and side effects like head ache, diarrhea etc. I think I answered to your question if you have more questions feel free to ask.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]